Computing Layouts with Deformable Templates

Chihan Peng Arizona State University Yong-Liang Yang KAUST Peter Wonka Arizona State University / KAUST

Geometric Modeling and Processing mathscidoc:1608.16074

ACM Transactions on Graphics, 33, (4), 99:1--99:11, 2014.7
In this paper, we tackle the problem of tiling a domain with a set of deformable templates. A valid solution to this problem completely covers the domain with templates such that the templates do not overlap. We generalize existing specialized solutions and formulate a general layout problem by modeling important constraints and admissible template deformations. Our main idea is to break the layout algorithm into two steps: a discrete step to lay out the approximate template positions and a continuous step to refine the template shapes. Our approach is suitable for a large class of applications, including floorplans, urban layouts, and arts and design.
tiling, pattern synthesis, quadrilateral meshes
[ Download ] [ 2016-08-26 00:20:50 uploaded by yyang ] [ 200 downloads ] [ 0 comments ]
@inproceedings{chihan2014computing,
  title={Computing Layouts with Deformable Templates},
  author={Chihan Peng, Yong-Liang Yang, and Peter Wonka},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160826002050815995457},
  booktitle={ACM Transactions on Graphics},
  volume={33},
  number={4},
  pages={99:1--99:11},
  year={2014},
}
Chihan Peng, Yong-Liang Yang, and Peter Wonka. Computing Layouts with Deformable Templates. 2014. Vol. 33. In ACM Transactions on Graphics. pp.99:1--99:11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160826002050815995457.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved